Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Recurring nausea during night, no relief with Nexium, history of acute pancreatic attack. Related?

I had an acute pancreatic attack in July and was on a drip for 4 days, my health is back to normal. The doctors put it down to alcohol although I was a moderate drinker. So it was very surprising. But I keep getting mild nausea during the night or in the late afternoon. However I was getting this nausea atleast 4 years prior to my attack. I have been taking Nexium for years but it does not seem to help. Could this be related to my pancreas or a separate issue? My last lipaze test a month ago was normal.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
IT IS RELATED TO PANCREATIC DYSFUNCTION FOLLOWING PANCREATITIS,ALSO

YOU NEED TO CHECK YOUR LIVER ENZYMES.NAUSEA IS MORE COMMON WITH

HEPATIC DAMAGE.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor